Alert archive / Alabama / Flash Flood Warnings in 2013
Flash Flood Warning 19, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Jun 2, 2013, 7:47 PM CDT for Mobile County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2013, 7:47 PM CDT (00:47 UTC)
- Expired
- Jun 2, 2013, 10:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Mobile County, AL
The radar
The Mobile radar (KMOB), 50 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 0.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1325 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
860
WGUS54 KMOB 030047
FFWMOB
ALC097-030345-
/O.NEW.KMOB.FF.W.0019.130603T0047Z-130603T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
747 PM CDT SUN JUN 2 2013
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN MOBILE COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 1045 PM CDT
* AT 745 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL OVER
NORTHEASTERN MOBILE COUNTY. RADAR ESTIMATES THAT 3 TO 4 INCHES OF
RAIN...WITH ISOLATED AMOUNTS OVER 5 INCHES HAS FALLEN ALONG U.S.
HIGHWAY 43 NEAR THE BUCKS AND MOUNT VERNON COMMUNITIES OVER THE
PAST 1 TO 2 HOURS. ADDITIONAL STORMS APPROACHING FROM THE WEST
WILL BRING ADDITIONAL HEAVY RAINFALL TO THE WARNED AREA.
* LOCATIONS IMPACTED INCLUDE...
MOVICO... MOUNT VERNON... CALVERT...
BUCKS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS FLOODING IS IMMINENT OR OCCURRING. SEEK
HIGHER GROUND IMMEDIATELY. DO NOT DRIVE OR WALK INTO AREAS WHERE
WATER CROSSES A ROAD. TURN AROUND - DON'T DROWN!
&&
LAT...LON 3108 8815 3117 8798 3115 8796 3115 8794
3112 8794 3108 8798 3107 8795 3109 8791
3103 8796 3102 8793 3104 8791 3104 8790
3103 8791 3096 8788 3094 8816
$$1 follow-up statement
021
WGUS74 KMOB 030226
FFSMOB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
926 PM CDT SUN JUN 2 2013
ALC097-030236-
/O.CAN.KMOB.FF.W.0019.000000T0000Z-130603T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOBILE AL-
926 PM CDT SUN JUN 2 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN MOBILE
COUNTY...
AT 919 PM CDT...THE STORMS WITH VERY HEAVY RAINS THAT PROMPTED THE
WARNING FOR NORTHEASTERN MOBILE COUNTY HAVE WEAKENED...THUS THE FLASH
FLOOD WARNING HAS BEEN CANCELLED. PONDING OF WATER MAY STILL BE
OCCURRING ON AREA ROADWAYS...PARTICULARLY NEAR THE BUCKS AND MOUNT
VERNON COMMUNITIES.
LAT...LON 3108 8815 3117 8798 3115 8796 3115 8794
3112 8794 3108 8798 3107 8795 3109 8791
3103 8796 3102 8793 3104 8791 3104 8790
3103 8791 3096 8788 3094 8816
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 6:30 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 2, 6:30 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 630 PM CDT SUN JUN 2 2013 .AVIATION [03.00Z TAF ISSUANCE]...RADAR SHOWS SCATTERED TSRA ALIGNED IN AN EAST TO WEST FASHION...NORTH OF TERMINALS WITH STORMS MAINLY IN THE VICINITY OF THE MOB/BFM TERMINALS. OVERALL CIG BASES AT VFR LEVELS AT TERMINALS WITH CB/LIGHTNING ACTIVITY IMPACTING FLIGHT OPS TO THE NORTH. APPROACHING FRONT LATE TONIGHT BRINGS MVFR CIGS WITH SOME SHRA ACTIVITY. OCCASIONALLY GUSTY SOUTHERLY INFLOW INTO STORMS TO THE NORTH THIS EVENING BECOME LIGHT FROM THE NORTHWEST AND NORTH LATE TONIGHT WITH FRONTAL BOUNDARY. /10 /PREVIOUS DISCUSSION/ 337 PM CDT SUN JUN 2 2013 / ...MODERATE RISK OF DOWNBURST WINDS THIS AFTERNOON AND EARLY EVENING ESPECIALLY EAST OF I-65 AND NORTH OF I-10... .NEAR TERM...[TONIGHT AND MONDAY]...A MID-LEVEL SHORTWAVE IS EXPECTED TO MOVE OVER THE AREA TONIGHT...PUSHING A WEAK FRONT OVER THE AREA. CURRENTLY HAVE A LINE OF SHRA/TSRA FORMING ALONG I65...WITH THE TAIL END SPREADING SOUTHWESTWARD. HOW FAR WILL BE LIMITED BY HOW MUCH THE AIRMASS OVER SOUTHEAST MISS DESTABILIZES. FEEL THE FIRST PERIOD OF THE COMING FORECAST WILL START WITH SCATTERED TSRA OVER THE MAJORITY OF THE FA...EXCEPT FOR THE WESTERN QUARTER OF THE FA. AS THE WEAK FRONT COMES DOWN TONIGHT...THESE AREAS WILL SEE SOME MORE RAIN TONIGHT. FOR MONDAY...GUIDANCE IS ADVERTISING THE SURFACE FRONT STALLING NORTH OF THE GULF COAST...ROUGHLY ALONG I-65(ECMWF AND GFS) IF ONE LOOKS AT THE WIND FIELDS. THE NAM MOVES THE FRONT FARTHER SOUTHEAST...EAST OF THE FA. THE RESULT IS A DRYING OUT OF THE FA TO A CERTAIN EXTENT. HAVE LEANED TOWARDS THE MORE IN AGREEMENT GFS AND ECMWF FOR THE FORECAST. FOR THE FORECAST...THE WESTERN QUARTER IS EXPECTED TO BE RAIN FREE...WITH TEMPS AROUND TO A BIT ABOVE SEASONAL LIKELY. && .SHORT TERM...[MONDAY NIGHT THROUGH WEDNESDAY]... PERIOD BEGINS WITH ZONAL UPPER LEVEL WIND FLOW AND APPROACHING EAST TEXAS S/WAVE. IT IS THIS FEATURE THAT SERIES OF DEVELOPING SURFACE GULF LOWS ALONG A STALLED FRONT RESPONDS TO AND ARE DRAWN NORTHEASTWARD BY (MORE BELOW). BY TUESDAY MORNING...OUR REGION HAS STALLED SURFACE FRONT JUST TO OUR EAST AND LIGHT OFFSHORE FLOW DEVELOPS FORCING POTENTIAL LAND- BREEZE CONVECTION AS HIGHEST OVERNIGHT RAIN CHANCES ARE FORECAST OVER SOUTHEASTERN MARINE ZONES. ON TUESDAY...DEEP LAYER WIND FLOW PATTERN AROUND BROAD GULF LOW WILL ACT TO WRAP HIGHEST MOISTURE AXIS INTO SOUTHEAST ZONES AS SOME LOW- LEVEL LIFT OCCURS OVER PREVIOUS STALLED FRONT AND ACTS IN CONCERT WITH AFOREMENTIONED APPROACHING S/WAVE AROUND MIDDAY TO FORCE ADDITIONAL THUNDERSTORM DEVELOPMENT. FOR THIS REASON...HIGHEST RAIN CHANCES WILL BE ALONG COASTAL ZONES (EASTERLY BOUNDARY LAYER FLOW HELPS TO ADVECT DEVELOPING CELLS ALONG COAST WITH WWD COMPONENT). FOR TUESDAY EVENING...HIGH VALUES OF ABSOLUTE LOW LEVEL MOISTURE CONTINUE TO BE HEAVED IN FROM THE SOUTHEAST ENHANCING NOCTURNAL SCATTERED THUNDERSTORM DEVELOPMENT ONCE AGAIN OVER MARINE ZONES AND ALONG COASTAL ZONES INTO THE EVENING AND OVERNIGHT HOURS. SUBSIDENCE TAKES OVER IN THE WAKE OF DEPARTING UPPER S/WAVE ON WEDNESDAY AFTERNOON. HOWEVER...SEA-BREEZE DEVELOPS ONCE AGAIN WEDNESDAY AFTERNOON...SO LEFT SCATTERED POPS MAINLY SOUTHEAST OF I-65 WITH HIGHEST VALUES ALONG COAST. AS FOR THE SURFACE WINDS...WINDS BECOME EASTERLY AND INCREASE TUESDAY NIGHT AND INTO WEDNESDAY AS SURFACE PRESSURES GRADUALLY LOWER OVER THE GULF OF MEXICO. GENERALLY WENT WITH GUIDANCE ON TUE- WED MAX TEMPS AND WENT A TAD ABOVE ON MIN TEMPS TUE- WED MORNINGS DUE TO RECENT OBSERVED BIASES. /23 JMM && .LONG TERM...[WEDNESDAY EVENING THROUGH NEXT SUNDAY]...AFOREMENTIONED S/WAVE AMPLIFIES AS ITS AXIS REMAINS CENTERED ON OUR REGION. IT IS DURING THIS TIME THAT DEVELOPING BROAD GULF LOW (ONLY A FEW MILLIBARS DROP NOW) BEGINS NOTICEABLY DEVELOPING ON THE EAST SIDE OF THE UPPER TROUGH (NOT IN 02.12 UTC ECMWF ONLY THE GFS). SEVERAL MESOLOWS CONTINUE MOVING UP THE STALLED FRONT PRIOR TO 12Z FRIDAY (WHICH IS WHAT ECMWF ALSO DOES). AS MENTIONED IN PAST SEVERAL DISCUSSIONS...THE UPPER TROUGH CONTINUES TO VERIFY FURTHER NORTHWARD WITH TIME AND APPEARS TO BE LOSING ITS VERTICAL CIRCULATORY CONNECTION TO THE STALLED FRONT AS IT CONTINUES TO VERIFY FURTHER NORTHWARD WITH TIME. THUS...THE WHOLE EVOLUTION IS LOOKING MORE FRONTOLYTIC. AN APPARENT MAIN SURFACE LOW SLOWLY MEANDERS NORTHWARD INTO THE CENTRAL GLFMEX LATE IN THE WEEK (AGAIN...ONLY IN THE GFS). FORECAST CONFIDENCE IS VERY LOW AT THIS TIME AND WE'LL CONTINUE TO CLOSELY WATCH IT. IT MUST ALSO BE EMPHASIZED THAT THROUGH THE ENTIRE EXTENDED FORECAST PERIOD...THE SOUTHERN EDGE OF THE TROUGH REMAINS VERY ACTIVE WITH PERIODIC S/WAVE ENERGY MOVING THROUGH IT FROM TIME TO TIME. THERE WILL BE AMPLE LOW- AND DEEP- LAYER MOISTURE VALUES...INSTABILITY AND MESOSCALE LIFT TO FORCE DEEP CONVECTIVE INITIATION FROM TIME TO TIME THROUGH THE EXTENDED PERIOD AND THAT SHOULD BE OUR HIGHEST IMPACT SENSIBLE WEATHER RESULT AT THIS TIME. OTHERWISE...EXPECT WARM TO HOT DAYS AND WARM HUMID NIGHTS THROUGH THE PERIOD. /23 JMM && .MARINE...SURFACE HIGH PRESSURE STRETCHING WEST OVER THE SOUTHEASTERN STATES WILL CONTINUE TO WEAKEN AS A WEAK FRONT APPROACHES...THEN STALLS ALONG THE NORTHERN GULF COAST TONIGHT INTO MONDAY. GUIDANCE IS ADVERTISING A SURFACE LOW ORGANIZING/TRYING TO ORGANIZE OVER THE CENTRAL GULF MID WEEK. THE ECMWF AND CANADIAN ORGANIZE THE SYSTEM MORE...TAKING NE OVER THE NE-ERN GULF COAST THE END OF THE WEEK. THE GFS MEANDERS IT AROUND OVER THE OPEN GULF INTO THE WEEKEND BEFORE WASHING IT AS IT MOVES ONSHORE OVER THE NORTH-CENTRAL GULF OF MEX AS A SURFACE RIDGE BUILDS WEST OVER THE GULF OF MEX. BOTH THE ECMWF AND GFS HAVE THE BUILDING SURFACE RIDGE...SO MORE ORGANIZED ONSHORE FLOW RETURNING TO THE AREA BY THE COMING WEEKEND. UNTIL THEN...A MAINLY DIURNAL GULF BREEZE DAYTIME...LIGHT OFFSHORE NIGHT TIME REGIME IS EXPECTED...WITH A GENERALLY EASTERLY COMPONENT TO EACH. /16 && .FIRE WEATHER...A COLD FRONT WILL STALL ACROSS THE REGION OVERNIGHT LEAVING MORE MOIST SURFACE CONDITIONS EAST OF I-65 AND DURER CONDITIONS WEST OF. DESPITE THE FRONT...SURFACE RELATIVE HUMIDITIES REMAIN ABOVE CRITICAL VALUES THROUGH THE PERIOD. DUE TO WEAK FLOW ALOFT IN THE VICINITY OF THE STALLED FRONT EXPECT FAIR AFTERNOON DISPERSIONS EACH DAY. PATCHY FOG POSSIBLE NEXT FEW MORNINGS. FOG MAY BE LOCALLY DENSE WEST OF I-65 TOMORROW MORNING...ESPECIALLY OVER INTERIOR SOUTHEAST MISSISSIPPI AS THE COLD FRONT SLIPS THROUGH AND STALLS BUT ENOUGH DRY AIR PENETRATES FOR BETTER NEAR SURFACE COOLING. /23 JMM && .PRELIMINARY POINT TEMPS/POPS... MOBILE 69 88 69 90 70 / 40 40 10 10 30 PENSACOLA 73 85 73 89 74 / 30 40 20 20 30 DESTIN 73 83 75 86 75 / 30 50 20 20 40 EVERGREEN 69 88 67 93 70 / 40 50 10 10 20 WAYNESBORO 66 86 66 93 67 / 40 00 05 10 20 CAMDEN 67 87 67 92 69 / 50 40 10 10 20 CRESTVIEW 70 87 67 92 69 / 40 50 20 10 30 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 2, 2:00 PM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 200 PM CDT SUN JUN 2 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-031900- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 200 PM CDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...REST OF TODAY THROUGH MONDAY MORNING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THIS AFTERNOON AND TONIGHT AHEAD OF A WEAKENING COLD FRONT MOVING SOUTHWARD TOWARDS THE COAST. A FEW STRONG STORMS ARE POSSIBLE WITH WIND GUSTS TO 45 TO 55 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. ISOLATED THUNDERSTORM MAY BECOME STRONG TO SEVERE...THOUGH WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED.. .DAYS TWO THROUGH SEVEN...MONDAY AFTERNOON THROUGH SATURDAY DANGEROUS RIP CURRENTS WILL BE POSSIBLE LATER THIS WEEK DUE TO DEVELOPING SWELL MOVING NORTHWARD OVER THE LOWER AND EASTERN GULF. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY. GMZ630>635-650-655-670-675-031900- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 200 PM CDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...REST OF TODAY THROUGH MONDAY MORNING NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY AFTERNOON THROUGH SATURDAY A DEVELOPING AREA OF LOW PRESSURE IS EXPECTED TO MOVE INTO THE LOWER GULF AND TRACK NORTHEAST LATER THIS WEEK. INCREASED SWELL FROM THIS SYSTEM WILL ALLOW WAVE HEIGHTS TO BUILD OVER THE OFFSHORE WATERS BY MIDWEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY.
In the hours before
Special weather statement, Jun 2, 2:38 PM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 238 PM CDT SUN JUN 2 2013 ALZ057-058-022045- BUTLER AL-CRENSHAW AL- 238 PM CDT SUN JUN 2 2013 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN BUTLER AND CENTRAL CRENSHAW COUNTIES IN SOUTHWEST ALABAMA...THROUGH 345 PM CDT... AT 232 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF GREENVILLE...OR 7 MILES SOUTHEAST OF I65 AND AL 185...AND MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... RUTLEDGE... PETREY... LUVERNE... GLENWOOD... GREENVILLE... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. &&
Special weather statement, Jun 2, 3:29 PM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 329 PM CDT SUN JUN 2 2013 ALZ062-FLZ001-022130- INLAND ESCAMBIA FL-UPPER BALDWIN AL- 329 PM CDT SUN JUN 2 2013 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...WESTERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA... THROUGH 430 PM CDT... AT 328 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTHEAST OF BAY MINETTE...OR 14 MILES EAST OF STAPLETON...AND MOVING EAST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL EAST CENTRAL BALDWIN COUNTY RURAL WEST CENTRAL ESCAMBIA COUNTY THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. &&
Special weather statement, Jun 2, 4:05 PM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 405 PM CDT SUN JUN 2 2013 ALZ057-058-060-022200- BUTLER AL-COVINGTON AL-CRENSHAW AL- 405 PM CDT SUN JUN 2 2013 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BUTLER...NORTHERN COVINGTON AND SOUTHWESTERN CRENSHAW COUNTIES IN SOUTHWEST ALABAMA... THROUGH 500 PM CDT... AT 402 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES NORTHWEST OF ANDALUSIA...OR 5 MILES NORTH OF RED LEVEL...AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... DOZIER... BRANTLEY... RED LEVEL... GANTT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. &&
Special weather statement, Jun 2, 5:07 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 507 PM CDT SUN JUN 2 2013 ALZ056-059-060-022245- CONECUH AL-COVINGTON AL-ESCAMBIA AL- 507 PM CDT SUN JUN 2 2013 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CONECUH... SOUTHWESTERN COVINGTON AND EASTERN ESCAMBIA COUNTIES IN SOUTHWEST ALABAMA...THROUGH 545 PM CDT... AT 507 PM CDT...SCATTERED STRONG THUNDERSTORMS WERE LOCATED FROM NEAR BREWTON...TO 8 MILES WEST OF ANDALUSIA...AND WERE MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... US 29 AND CR 43... RIVERVIEW... POLLARD... EAST BREWTON... BREWTON... THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 45 TO 55 MPH...PENNY SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN. SEEK SAFE SHELTER INDOORS UNTIL THESE STORMS HAVE PASSED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:17 PM CDT | Areal Flood Advisory | MOB | Mobile | 118 min |
| Jun 3, 9:56 AM CDT | Special Marine Warning | MOB | 94 min | |
| Jun 3, 11:31 AM CDT | Marine Weather Statement | MOB | 3 hr | |
| Jun 3, 12:00 PM CDT | Areal Flood Advisory | MOB | Baldwin | 2 hr |
Nearby
Flash Flood Warnings in Alabama, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.